Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................

Webpage

Mathematics Grad: Publications since January 2022

List all publications in the database.    :chronological  alphabetical  combined  bibtex listing:

Melikechi, Omar

  1. Melikechi, O; Young, AL; Tang, T; Bowman, T; Dunson, D; Johndrow, J, Limits of epidemic prediction using SIR models., Journal of Mathematical Biology, vol. 85 no. 4 (September, 2022), pp. 36 [doi]  [abs]

Su, Langxuan   (search)

  1. Mattingly, JC; Romito, M; Su, L, The Gaussian structure of the singular stochastic Burgers equation, Forum of Mathematics, Sigma, vol. 10 (September, 2022), Cambridge University Press (CUP) [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320